![]() |
Volumn 61, Issue 1, 2000, Pages 366-370
|
Autocorrelation function of level velocities for ray-splitting billiards
|
Author keywords
[No Author keywords available]
|
Indexed keywords
RANDOM VARIABLES;
AUTOCORRELATION FUNCTIONS;
GAUSSIAN ORTHOGONAL ENSEMBLES;
NUMERICAL RESULTS;
PARAMETER DEPENDENTS;
QUANTUM CALCULATION;
QUARTER CIRCLES;
RANDOM MATRIX THEORY;
RECTANGULAR CAVITY;
AUTOCORRELATION;
|
EID: 4243658199
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.61.366 Document Type: Article |
Times cited : (43)
|
References (38)
|